On the 85th birthday of Anatolii Mykhailovych Samoilenko (02.01.1938–04.12.2020), outstanding Ukraininan mathematician / Kushnir, R. M., Lukovskyi, I. O., Makarov, V. L., Marchenko, V. O., Pastur, L. A., Perestiuk, M. O., Tymokha, O. M., Khruslov, Ye. Ya., Boy̆chuk, O. A., Hutlianskyy̆, V. Ya. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (1))

Kushnir R. M., Lukovskyi I. O., Makarov V. L., Marchenko V. O., Pastur L. A., Perestiuk M. O., Tymokha O. M., Khruslov Ye. Ya., Boy̆chuk O. A., Hutlianskyy̆ V. Ya.
On the 85th birthday of Anatolii Mykhailovych Samoilenko (02.01.1938–04.12.2020), outstanding Ukraininan mathematician


Download publication will be available after 02/01/2025 р., in 199 days

Cite:
Kushnir, R. M., Lukovskyi, I. O., Makarov, V. L., Marchenko, V. O., Pastur, L. A., Perestiuk, M. O., Tymokha, O. M., Khruslov, Ye. Ya., Boy̆chuk, O. A., Hutlianskyy̆, V. Ya. (2023). On the 85th birthday of Anatolii Mykhailovych Samoilenko (02.01.1938–04.12.2020), outstanding Ukraininan mathematician. Ukrainian Mathematical Journal, 75 (1), 3-6. http://jnas.nbuv.gov.ua/article/UJRN-0001387227 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209